Alert archive / Virginia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 41, NWS Wakefield, VA

May 22, 2014Hanover County, Louisa County, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at May 22, 2014, 3:44 PM EDT for Hanover County, Louisa County, Virginia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 22, 2014, 3:44 PM EDT (19:44 UTC)
Expired
May 22, 2014, 4:30 PM EDT
In force
46 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hanover County, VA, Louisa County, VA

The radar

The Norfolk radar (KAKQ), 117 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 2:18 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2014-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2014-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
291 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:08 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, May 22, 2:08 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
208 PM EDT THU MAY 22 2014

.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL REMAIN OVER THE MID ATLANTIC
TODAY...WITH A COLD FRONT CROSSING THE REGION BY LATE THIS
EVENING. HIGH PRESSURE THEN SLOWLY BUILDS IN FRIDAY INTO THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FOR THIS AFTN...SPC HAS PORTIONS OF ERN VA (N AND E OF RIC) AND
THE LWR ERN SHORE IN A SLGT RISK FOR SVR WX. WITH 40-50 KT 0-6 KM
BULK SHEAR...STRONG SFC HEATING...MODERATE INSTABILITY...AND A
CORE OF 50-60 KT WNW MID LEVEL FLO FM THE OH VLY TO THE MID
ATLC...THE THREAT WILL REMAIN FOR A FEW TSTMS WITH DAMAGING WINDS
OR LARGE HAIL THIS AFTN INTO THIS EVENG. MAIN ISSUE WILL BE
COVERAGE...WITH POPS ONLY 20-30% ACRS THE AREA...DUE TO WEAK
FRONTAL FORCING...NO WAA...AND SHORTWAVE ENERGY STAYING MAINLY N
OF THE LOCAL AREA. THE COLD FRNT WILL CROSS THE REGION BY LATE
THIS EVENG. HI TEMPS WILL RANGE THRU THE 80S TO NEAR 90.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
AFOREMENTIONED COLD FRONT WILL SINK S OF THE AREA TONIGHT INTO
FRI...ALLOWING NW OR N FLO OF DRIER AIR TO FILTER IN...AS HI PRES
BLDS FM THE UPR MIDWEST SE INTO THE OH VLY. LOWS TONIGHT WILL
RANGE FM THE UPR 50S TO MID 60S. LATER FRI THRU SAT...A WEAK TROF
SFC-ALOFT WILL DROP THRU THE NRN MID ATLC REGION. THIS WILL
PROVIDE NE CNTIES WITH SOME MORE CLOUDINESS...AND COULD TRIGGER
ISLTD PCPN OVR THE LWR MD/VA ERN SHR. OTHRWISE...MOSTLY CLEAR TO
PARTLY CLOUDY FRI THRU SAT. HIGHS ON FRI RANGING THRU THE 70S TO
NEAR 80. LOWS FRI NGT RANGING THRU THE 50S. HIGHS ON SAT IN THE
70S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
UPPER/SFC HIGH PRESSURE WILL DOMINATE THE EXTENDED PERIOD
FORECAST...RESULTING IN A RETURN TO SLIGHTLY ABOVE NORMAL TEMPS THRU
MID WEEK NEXT WEEK.

AS IS EXPECTED WITH SPLIT/BLOCKY FLOW OVER THE CONUS...MEDIUM RANGE
GUIDANCE CONTINUES TO HAVE MEANINGFUL DIFFERENCES THRU THE EXTENDED
PERIOD. EJECTING FOUR CORNERS CUT-OFF LOW WILL LIFT INTO THE PLAINS
MONDAY...PUSHING HEIGHT RISES EWD. LATEST ECMWF MORE AMPLIFIED WITH
THE ERN CONUS RIDGE THAN ITS GFS COUNTERPART DUE TO DIFFERENCES IN
RESOLVING SHORTWAVE ENERGY OVER SE CANADA. TRENDED FORECAST TOWARD
ECMWF/WPC GUIDANCE BASED ON THE BLOCKY PATTERN. MOISTURE PLUME WILL
BEGIN TO SPREAD EWD FROM THE SRN PLAINS/GULF STATES SUN-TUES.
MEANWHILE...SFC HIGH PRESSURE WILL SLIDE OVER THE MID-ATLANTIC
SUNDAY...LOCATING OFFSHORE MONDAY. RETURN FLOW ON THE BACK SIDE OF
HIGH PRESSURE AND INCREASING MOISTURE WILL PUSH DEWPOINTS INTO THE
LOW-MID 60S TUES-WEDS. EMBEDDED SHORTWAVE ENERGY IN NW
FLOW...INCREASING MOISTURE AND HEIGHT FALLS ALONG THE LEE SIDE OF
THE APPALACHIANS (LEE/THERMAL TROUGH) WILL RESULT IN SLIGHT
CHANCE-LOW END CHANCE POP TUES-WEDS.

NEAR SEASONABLE TEMPS SUN WILL WARM TO SLIGHTLY ABOVE
MON-WEDS...WITH TEMPS GENERALLY IN THE MID-UPPER 80S. OVERNIGHT LOWS
WILL WARM INTO THE LOW-MID 60S MON NIGHT-TUES NIGHT.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR CONDITIONS AS OF 18Z...WITH SHOWERS/TSTMS STILL WELL OFF TO THE
N/W OF THE LOCAL AREA. ANTICIPATING THAT SOME OF THESE SCATTERED
SHOWERS AND TSTMS WILL DRIFT SOUTH AND/OR DEVELOP OVER VA/MD OVER
THE NEXT FEW HRS. NOT ENOUGH TO INCLUDE "TSRA" IN AT ANY TAF SITE
BUT DID ADD A TEMPO GROUP FOR SHRA AT KRIC/SBY FOR NOW. COULD ALSO
SEE THEM AT KORF/KPHF/KECG THE OTHER SITES ALTHOUGH TIMING EVEN
MORE UNCERTAIN. BRIEF IFR/MVFR CONDITIONS WILL BE POSSIBLE WITH
SHOWERS/TSTMS...MORE LIKELY DUE TO VSBYS THAN CIGS. ALSO...IF ANY
SITE DOES RECEIVE APPRECIABLE RAINFALL...A FEW HRS WORTH OF MVFR/IFR
CIGS/VSBYS WILL BE POSSIBLE BETWEEN 00Z-03/06Z BEFORE A STRONGER
PUSH OF DRIER N/NW FLOW MOVES IN. AFTER 03/06Z...THE N/NW WINDS
SHOULD BRING CLEARING SKIES/VFR CONDITIONS WITH SOME GUSTS BETWEEN
15-20 KTS MOST LIKELY AT KORF/KECG. HIGH PRESSURE PREVAILS
FRI...SOMEWHAT BREEZY NW FLOW WITH GUSTS TO 15-20 KT THROUGH THE
DAY AT KSBY...10-15 KT ELSEWHERE.

HIGH PRESSURE WILL PREVAIL SAT/SUN AND SLIDE OFF THE COAST MON-
TUE. VFR CONDITIONS UNDER MAINLY CLEAR SKIES. SOME INCREASE IN
MOISTURE COULD SEE SOME POTENTIAL FOR REDUCED CIGS/VSBYS 06-12Z IN
PATCHY FOG/LOW CIGS MON/TUE.

&&

.MARINE...
NO HEADLINES EXPECTED THROUGH THIS EVENING AS A WEST FLOW AOB 15 KTS
PROGGED IN BETWEEN S/W'S MOVG ACROSS THE REGION. COLD FRONT CROSSES
THE WATERS TONIGHT. MODELS A BIT MORE AGRESSIVE WITH THE CAA SURGE
BEHIND THE BOUNDARY. THUS...HAVE HOISTED SCA HEADLINE FOR MARGINAL
SCA WINDS (15-20 KTS) ACROSS THE CHES BAY LATE TONIGHT INTO FRI MORN.
HELD OFF ON ANY SCA HEADLINES OVER COASTAL WATERS AS CONFIDENCE NOT
HIGH ATTM. WAVES/SEAS WILL INCREASE DUE TO THE SEVERAL HOUR PERIOD
OF HIGHER WINDS...ALTHOUGH SEAS REMAIN BELOW 5 FT.

NW FLOW (AOB 15 KTS) CONTINUES INTO THE WEEKEND AS HIGH PRS SLOWLY
BUILDS ACROSS THE AREA. FLOW BECOMES SE THEN S BY MONDAY AS THE HIGH
MOVES OFF THE COAST.

&&

.EQUIPMENT...
REPAIR WORK ON THE RADOME IS EXPECTED TO RESUME FRIDAY.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 1 AM TO 10 AM EDT FRIDAY FOR
     ANZ630>632-634.

&&

SYNOPSIS...MAS
NEAR TERM...MAS/TMG
SHORT TERM...MAS/TMG
LONG TERM...SAM
AVIATION...LKB
MARINE...MPR
EQUIPMENT...AKQ
Hazardous weather outlook, May 22, 2:24 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
224 PM EDT THU MAY 22 2014

MDZ021>025-VAZ049-062>064-071>078-082>086-090-091-094-099-100-231830-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
LOUISA-GOOCHLAND-HANOVER-CAROLINE-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-JAMES CITY-YORK-
NEWPORT NEWS/HAMPTON-ACCOMACK-NORTHAMPTON VA-
224 PM EDT THU MAY 22 2014

...SEVERE THUNDERSTORM WATCH 174 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...THE EASTERN
SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN
NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE
PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

NCZ012>017-030>032-102-VAZ048-060-061-065>070-079>081-087>089-092-
093-095>098-231830-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-
PRINCE EDWARD-CUMBERLAND-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-
POWHATAN-CHESTERFIELD-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-GREENSVILLE-
SUSSEX-SURRY-SOUTHAMPTON-ISLE OF WIGHT-NORFOLK/PORTSMOUTH-SUFFOLK-
CHESAPEAKE-VIRGINIA BEACH-
224 PM EDT THU MAY 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER
BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...INTERIOR SOUTHEAST
VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA
AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
AND EVENING. SOME STORMS MAY PRODUCE STRONG GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TG

In the hours before

Special weather statement, May 22, 3:01 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
301 PM EDT THU MAY 22 2014

VAZ049-062-221945-
GOOCHLAND-LOUISA-
301 PM EDT THU MAY 22 2014

...A STRONG THUNDERSTORM WILL MOVE ACROSS LOUISA AND GOOCHLAND
COUNTIES THROUGH 345 PM EDT...

AT 300 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GREEN SPRINGS...OR ABOUT 7 MILES NORTHWEST OF LOUISA...MOVING
SOUTHEAST AT 20 MPH.

THE STRONG THUNDERSTORMS WILL BE NEAR LOUISA AIRPORT...AND...LOUISA
AT 315 PM EDT...MINERAL AT 325 PM EDT...PENDLETON AT 330 PM EDT...
CUCKOO AT 335 PM EDT...FREDERICKS HALL AT 340 PM EDT.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
BRIEF HEAVY DOWNPOURS AND DEADLY CLOUD TO GROUND LIGHTNING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

LAT...LON 3814 7821 3813 7817 3816 7809 3814 7805
      3815 7801 3813 7798 3811 7784 3806 7775
      3803 7774 3801 7769 3775 7780 3805 7828

LBROWN
Special weather statement, May 22, 3:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
344 PM EDT THU MAY 22 2014

VAZ064-073>075-222030-
CAROLINE-ESSEX-KING AND QUEEN-WESTMORELAND-
344 PM EDT THU MAY 22 2014

...A STRONG THUNDERSTORM WILL MOVE ACROSS WESTMORELAND...ESSEX...KING
AND QUEEN AND CAROLINE COUNTIES THROUGH 430 PM EDT...

AT 344 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GUINEA...OR ABOUT 9 MILES NORTHWEST OF BOWLING GREEN...MOVING EAST AT
30 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR RAPPAHANNOCK ACADEMY AT 355 PM
EDT...FORT A.P. HILL AT 400 PM EDT...PORT ROYAL AT 405 PM EDT...
SUPPLY AT 415 PM EDT...LORETTO AT 420 PM EDT...CHANCE AT 425 PM EDT.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
BRIEF HEAVY RAINFALL.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

LAT...LON 3823 7725 3822 7723 3819 7724 3820 7722
      3817 7718 3817 7714 3816 7712 3816 7707
      3821 7705 3819 7691 3793 7699 3810 7754
      3825 7738

ZIMMERMAN

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:27 PM EDTSpecial Marine WarningAKQ33 min
May 21, 8:28 PM EDTSevere Thunderstorm WarningAKQLancaster, Mathews, Middlesex47 min
May 21, 9:08 PM EDTSpecial Weather StatementAKQMathews22 min
May 22, 3:41 AM EDTSmall Craft AdvisoryAKQ30 hr
May 22, 3:01 PM EDTSpecial Weather StatementAKQLouisa44 min
May 22, 3:44 PM EDTSpecial Weather StatementAKQCaroline46 min
May 22, 4:00 PM EDTSevere Thunderstorm WarningAKQCaroline, Essex, Richmond, Westmoreland45 min
May 22, 4:20 PM EDTSevere Thunderstorm WarningAKQGoochland, Hanover, Henrico, City of Richmond40 min
May 22, 4:32 PM EDTSpecial Weather StatementAKQKing William28 min
May 22, 4:42 PM EDTSevere Thunderstorm WarningAKQNorthumberland, Westmoreland33 min
May 22, 4:56 PM EDTSevere Thunderstorm WarningAKQCharles City, Chesterfield, Hanover, Henrico, New Kent, City of Hopewell and 1 more49 min
May 22, 5:01 PM EDTTornado WarningAKQCharles City, Chesterfield, Henrico, City of Colonial Heights, City of Richmond29 min
May 22, 5:04 PM EDTSevere Thunderstorm WarningAKQCaroline, Essex, King and Queen, King William41 min
May 22, 5:15 PM EDTTornado WarningAKQEssex, Richmond, Westmoreland30 min
May 22, 5:21 PM EDTFlash Flood WarningAKQCharles City, Chesterfield, Hanover, Henrico, New Kent, Prince George and 2 more84 min
May 22, 5:29 PM EDTTornado WarningAKQCharles City, Chesterfield, Henrico, Prince George, City of Colonial Heights, City of Hopewell and 1 more31 min
May 22, 5:41 PM EDTSevere Thunderstorm WarningAKQCaroline, Essex, King and Queen, King William34 min
May 22, 5:45 PM EDTTornado WarningAKQEssex, Lancaster, Richmond30 min
May 22, 5:54 PM EDTSpecial Marine WarningAKQ96 min
May 22, 5:56 PM EDTTornado WarningAKQEssex, King and Queen, King William, Middlesex34 min
May 22, 5:59 PM EDTTornado WarningAKQIsle of Wight, Prince George, Southampton, Surry, Sussex31 min
May 22, 6:01 PM EDTSpecial Marine WarningAKQ89 min
May 22, 6:14 PM EDTSevere Thunderstorm WarningAKQGloucester, Lancaster, Mathews, Middlesex, Northumberland, Richmond46 min
May 22, 6:27 PM EDTTornado WarningAKQGloucester, King and Queen, King William, Middlesex, New Kent, City of Williamsburg33 min
May 22, 6:29 PM EDTTornado WarningAKQIsle of Wight, Southampton, Surry, Sussex, City of Franklin, City of Suffolk46 min
May 22, 6:37 PM EDTSpecial Weather StatementAKQHenrico, City of Hopewell, City of Richmond38 min
May 22, 6:57 PM EDTSevere Thunderstorm WarningAKQGloucester, Mathews, York, City of Hampton, City of Poquoson63 min
May 22, 7:07 PM EDTSpecial Marine WarningAKQ83 min
May 22, 7:14 PM EDTTornado WarningAKQIsle of Wight, Southampton, City of Franklin, City of Suffolk31 min
May 22, 7:23 PM EDTSpecial Weather StatementAKQPrince George, Surry, City of Hopewell67 min
May 22, 7:28 PM EDTSpecial Marine WarningAKQ62 min
May 22, 7:33 PM EDTSpecial Marine WarningAKQ87 min
May 22, 7:42 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Virginia Beach48 min
May 21, 8:15 PM EDTSpecial Weather StatementAKQDorchester, Wicomico, Worcester60 min
May 22, 6:46 AM EDTSpecial Weather StatementAKQDorchester59 min
May 22, 7:42 AM EDTSpecial Weather StatementAKQWicomico, Worcester48 min
May 22, 8:30 AM EDTSpecial Weather StatementAKQWorcester30 min
May 22, 5:14 PM EDTTornado WarningAKQDorchester31 min
May 22, 5:45 PM EDTTornado WarningAKQDorchester, Wicomico30 min
May 22, 6:04 PM EDTSevere Thunderstorm WarningAKQWicomico, Worcester41 min
May 22, 6:15 PM EDTTornado WarningAKQDorchester, Somerset, Wicomico30 min
May 22, 6:42 PM EDTSevere Thunderstorm WarningAKQWorcester33 min
May 22, 6:55 PM EDTSpecial Weather StatementAKQDorchester35 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.